Communications in Mathematical Physics

, Volume 229, Issue 1, pp 49–55

On the Spectrum of a Class of Second Order Periodic Elliptic Differential Operators

  • L. Friedlander
Article

Abstract

Under an additional symmetry condition, we prove that the spectrum of a second order self-adjoint elliptic differential operator with periodic coefficients is purely absolutely continuous.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • L. Friedlander
    • 1
  1. 1.Department of Mathematics, University of Arizona, Tucson, AZ 85721, USAUS

Personalised recommendations